# SDR CALA2018071001574

- Difficulty date: June 4, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 55,789 hours, 18,677 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Part number: 251A24391
- Condition: Broken
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB MECHANISM ASSY AFT OUTBD SPRING FOUND BROKEN.
